# SDR DALA2024061506107

- Difficulty date: June 12, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 11,570 hours, 5,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1003, #3 RIGHT FLAP FAIRING 632CB HAS PUNCTURE DAMAGE 8 INCHES FROM LOWER RIGHT LEADING EDGE. CORRECTIVE ACTION: PUNCTURE CONTAINED TO OUTER SURFACE & HONEYCOMB, MEASURES 2" LONG AND 1/8" DEEP. NO DAMAGE NOTED ON INNER SURFACE. PERFORMED SECTION I PER ER/A 618750-14. REMOVED RH #3 MOVEABLE FLAP TRACK FAIRING PER A321 AMM 57-55-11 AND ROUTED TO COMPOSITE SHOP. 607975 WIP. PERFORMED PERMANENT REPAIR IAW A321 SRM 51-77-13-911-005.
